# SDR SWIA201126185

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 21,890 hours, 18,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  FS 280 OUTBOARD CLIPS AT RBL 11, LBL 11 AND INBOARD CLIPS AT RBL 9 AND LBL 9 ARE CRACKED.  REPLACED CLIPS PER SRM.
